| Model Number |
IDSS-SCC |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the monitors to their bdv idss custom room rack are flickering.This event did not occur during a patient procedure.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the bdv idss custom room rack and found that the monitor was not receiving enough power.The technician replaced the desktop power supply component, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.